MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 04/07/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of february 11, 2025, was chosen as a best estimate based on the date the manufacturer was made aware of the event.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this event was reported by the patient's legal representation.Block h6: the patient code e2401 captures the reportable event of unspecified injury.The impact code f12 captures the reportable of patient filed for a legal claim related to the unspecified injury related to the implanted mesh.
 
Event or Problem Description
It was reported that the patient who was implanted with this boston scientific mesh experienced an unspecified injury.Additional details regarding this event were not provided.
 
Additional Manufacturer Narrative
Block h2: additional information blocks b2, b3, b5, d4, d6a, e1, g1, h4, and h6, has been updated based on the additional received on march 1, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of april 7, 2011, was chosen as the best estimate based on the date the device was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the patient code e0506 captures the reportable event of internal and vaginal bleeding, the patient code e1002 captures the reportable event of abdominal pain, the patient code e1405 captures the reportable event of pain during sexual intercourse, the patient code e0206 captures the reportable event of emotional distress, the patient code e2330 captures the reportable event of back pain and constant pain, the patient code e2311 captures the reportable event of discomfort.The impact code f1202 captures the reportable of patient is unable to leave the house without difficulty and requires assistance from her family with domestic tasks.
 
Event or Problem Description
It was reported that the patient implanted with the advantage fit system has experienced several complications, including worsened incontinence, internal and vaginal bleeding, and abdominal and back pain.She has also suffered emotional distress and pain during sexual intercourse, which has led to an inability to engage in sexual activity.The patient also claims to experience constant urinary urgency.Additionally, she suffers from persistent pain, which has affected her mobility and limited her ability to lift objects.Her pain and discomfort are such that she is unable to leave the house without difficulty and requires assistance from her family with domestic tasks.

Brand Name
ADVANTAGE FIT? SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21529674
Report Number2124215-2025-12766
Device Sequence Number15876941
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public(01)08714729772880(17)130731(10)1ML0071901
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot Number1ML0071901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/19/2025
Date Device Manufactured08/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient SexUnknown